MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR, REUSABLE

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Model Number ASTS-SA-100014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer that surgeon had issues re-engaging an anterior spine truss system - stand alone freehand inserter into the cage to reposition it.This led to over sixty minutes of additional surgical time.No injury to patient was reported.Surgery was completed successfully.
 
Additional Manufacturer Narrative
Product was not returned to the manufacturer as it was reported to be discarded.The production records were reviewed based on the part and lot number information provided.No manufacturing deviations were identified that could have contributed to this event.The exact cause of this event could not be established.The event was reported to have occurred in ecuador.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key20025630
Report Number3009189869-2024-00014
Device Sequence Number7336054
Product Code OVD
UDI-Device Identifier00812998043989
UDI-Public(01)00812998043989(10)30402-R
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K200002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASTS-SA-100014
Device Catalogue NumberASTS-SA-100014
Device Lot Number30402-R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown